Centre de diffusion de revues académiques mathématiques

 
 
 
 

Journées équations aux dérivées partielles

Table des matières de ce volume | Article précédent | Article suivant
Rupert L. Frank
On the uniqueness of ground states of non-local equations
Journées équations aux dérivées partielles (2011), Exp. No. 5, 10 p., doi: 10.5802/jedp.77
Article PDF

Résumé - Abstract

We review our joint result with E. Lenzmann about the uniqueness of ground state solutions of non-linear equations involving the fractional Laplacian and provide an alternate uniqueness proof for an equation related to the intermediate long-wave equation.

Bibliographie

[1] J. P. Albert, Positivity properties and uniqueness of solitary wave solutions of the intermediate long-wave equation. In: Evolution equations (Baton Rouge, LA, 1992), 11–20, Lecture Notes in Pure and Appl. Math. 168, Dekker, New York, 1995.  MR 1300416 |  Zbl 0818.35100
[2] J. P. Albert, J. L. Bona, Total positivity and the stability of internal waves in stratified fluids of finite depth. IMA J. Appl. Math. 46 (1991), no. 1-2, 1–19.  MR 1106250 |  Zbl 0723.76106
[3] J. P. Albert, J. L. Bona, J.-C. Saut, Model equations for waves in stratified fluids. Proc. R. Soc. Lond. A 453 (1997), 1233–1260.  MR 1455330 |  Zbl 0886.35111
[4] J. P. Albert, J. F. Toland, On the exact solutions of the intermediate long-wave equation. Differential Integral Equations 7 (1994), no. 3–4, 601–612.  MR 1270094 |  Zbl 0937.35142
[5] C. J. Amick, J. F. Toland, Uniqueness and related analytic properties for the Benjamin-Ono equation – a nonlinear Neumann problem in the plane. Acta Math. 167 (1991), no. 1-2, 107–126.  MR 1111746 |  Zbl 0755.35108
[6] W. Beckner, Sharp Sobolev inequalities on the sphere and the Moser-Trudinger inequality. Ann. of Math. (2) 138 (1993), no. 1, 213–242.  MR 1230930 |  Zbl 0826.58042
[7] W. Chen, C. Li, B. Ou, Classification of solutions for an integral equation. Comm. Pure Appl. Math. 59 (2006), no. 3, 330–343.  MR 2200258 |  Zbl 1093.45001
[8] Ch. V. Coffman, Uniqueness of the ground state solution for $\Delta u -u + u^3 = 0$ and a variational characterization of other solutions. Arch. Rational Mech. Anal. 46 (1972), 81–95.  MR 333489 |  Zbl 0249.35029
[9] R. L. Frank, E. Lenzmann, On ground states for the $L^2$-critical boson star equation. Preprint (2009), arXiv:0910.2721.
[10] R. L. Frank, E. Lenzmann, Uniqueness of nonlinear ground states for fractional Laplacians in $\mathbb{R}$, Acta Math., to appear. Preprint (2010), arXiv:1009.4042.
[11] R. L. Frank, E. H. Lieb, A new, rearrangement-free proof of the sharp Hardy-Littlewood-Sobolev inequality. In: Spectral Theory, Function Spaces and Inequalities, B. M. Brown et al. (eds.), 55–67, Oper. Theory Adv. Appl. 219, Birkhäuser, Basel, 2011.
[12] R. L. Frank, E. H. Lieb, R. Seiringer, Hardy-Lieb-Thirring inequalities for fractional Schrödinger operators. J. Amer. Math. Soc. 21 (2008), no. 4, 925–950.  MR 2425175 |  Zbl 1202.35146
[13] R. L. Frank, R. Seiringer, Non-linear ground state representations and sharp Hardy inequalities. J. Funct. Anal. 255 (2008), 3407–3430.  MR 2469027 |  Zbl 1189.26031
[14] I. S. Gradshteyn, I. M. Ryzhik, Table of integrals, series, and products. Seventh edition. Elsevier/Academic Press, Amsterdam, 2007.  MR 2360010 |  Zbl 1208.65001
[15] R. I. Joseph, Solitary waves in a finite depth fluid. J. Phys. A 10 (1977), L225–L227.  MR 455822 |  Zbl 0369.76018
[16] C.E. Kenig, Y. Martel, L. Robbiano, Local well-posedness and blow up in the energy space for a class of $L^2$ critical dispersion generalized Benjamin–Ono equations. Ann. IHP (C) Non Linear Analysis, 28 (2011), no. 6, 853–887.
[17] M. K. Kwong, Uniqueness of positive solutions of $\Delta u -u+u^p=0$ in $\mathbb{R}^n$. Arch. Rational Mech. Anal. 105 (1989), no. 3, 243–266.  MR 969899 |  Zbl 0676.35032
[18] Y. Y. Li, Remark on some conformally invariant integral equations: the method of moving spheres. J. Eur. Math. Soc. (JEMS) 6 (2004), no. 2, 153–180.  MR 2055032 |  Zbl 1075.45006
[19] E. H. Lieb, Sharp constants in the Hardy–Littlewood–Sobolev and related inequalities. Ann. of Math. (2) 118 (1983), no. 2, 349–374.  MR 717827 |  Zbl 0527.42011
[20] E. H. Lieb, M. Loss, Analysis. Second edition. Graduate Studies in Mathematics 14, American Mathematical Society, Providence, RI, 2001.  MR 1817225 |  Zbl 0966.26002
[21] E. H. Lieb, H.-T. Yau, The Chandrasekhar theory of stellar collapse as the limit of quantum mechanics. Comm. Math. Phys. 112 (1987), no. 1, 147–174. Article |  MR 904142 |  Zbl 0641.35065
[22] L. Ma, L. Zhao, Classification of positive solitary solutions of the nonlinear Choquard equation. Arch. Ration. Mech. Anal. 195 (2010), no. 2, 455–467.  MR 2592284 |  Zbl 1185.35260
[23] K. McLeod, J. Serrin, Uniqueness of positive radial solutions of $-\Delta u + f(u) = 0$ in $R^n$. Arch. Rational Mech. Anal. 99 (1987), no. 2, 115–145.  MR 886933 |  Zbl 0667.35023
Copyright Cellule MathDoc 2018 | Crédit | Plan du site